# SDR AALA202104269009

- Difficulty date: April 25, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N124AA
- Make and model: Airbus A321-231
- Aircraft serial: 6271
- Aircraft time: 21,622 hours, 6,215 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Rod
- Condition: Sticking
- Location: Lavatory Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L3 LAVATORY DOOR STICKS AND IS HARD TO OPEN FROM INSIDE. REMOVED AND REPLACED L3 LAVATORY DOOR UPPER DOOR ROD PER AMM 52-50-00.
